U.S. doctors online nowAsk doctors free
CA
A member asked:

took 1800 mg of ibuprofen should i be concerned ?

1 doctor answer1 doctor weighed in
Dr. Pierre Moeser
Specializes in Rheumatology
Not worried : That dose is okay to take daily under a doctor's care but exceeds the daily over-the-counter dose. However, what is not known is how long the 1800 mg daily dose can be taken safely without causing hypertension, stomach ulcers and other problems.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 37-year-old member asked:

Is it bad if after giving a toddler ib profin his fever is only taken down to 99.5 and not normal. Over an hour has passed sincemed. Pediatricians?

4 doctor answers7 doctors weighed in
Dr. Ralph Morgan Lewis
Family Medicine 38 years experience
Fever: 99.5 is low-grade fever and may actually help fight the cause (cold/ear infection/whatever) tepid/luke-warm bath or cloths applied to forehead may assist. Never give a med sooner than prescribed: if the instructions say every 4 to 6 hours, follow those directions. Since the fever (what was it originally?) has dropped to almost "normal" within an hour, do not be concerned. Monitor the temperature.
Dr. Ralph Morgan Lewis
Family Medicine 38 years experience
Provided original answer
Remember: "normal temperature" is a range, not a single number. our temp varies throughout the day. when it goes over 102-103 in child & doesn't drop after med, see doc for further evaluation
Jan 28, 2012
A 21-year-old member asked:

How long would you wait to drink after taking ibuprofen?

3 doctor answers7 doctors weighed in
Dr. Luis Villaplana
Internal Medicine 35 years experience
Don't mix: Easiest way to cause yourself an ulcer or severe gastritis. Depends on how much you have of either.
NJ
A 33-year-old member asked:

I seem to have gotten something real ugly resembling the flu. Motrin lowered fever 1st 2 days, but now its not. Any advice?

1 doctor answer3 doctors weighed in
Dr. Satinder Aggarwal
Internal Medicine 49 years experience
Bacterial infection: If fever continues you should check with your p.C.P. There could be secondary bacterial infection after flu infection.
A 22-year-old female asked:

Can I take a 5mg muscle relaxer with 800mg ibuprophen?

1 doctor answer2 doctors weighed in
Dr. Swati Avashia
Internal Medicine and Pediatrics 23 years experience
Probably: Depends on the muscle relaxer. If you mean Flexeril (cyclobenzaprine hcl) (cyclobenzaprine), it should be fine to take with ibuprofen.
A 32-year-old female asked:

Can I take nurofen one hour after taking panadol (acetaminophen)?

2 doctor answers3 doctors weighed in
Dr. Mitchell Cohn
Pain Management 35 years experience
Yes: I had to do a bit of research as nurofen and panadol are not common names of medications in the us. Nurofen is apparently a combination of Ibuprofen and phenylephrine and panadol is paracetamol (acetaminophen, in us parlance.) based up this information, i see no reason that these medications cannot be used in tandem. The meds do not significantly interact.

Related questions

A female asked about a 32-year-old male:
1 doctor answer1 doctor weighed in
A 17-year-old female asked:
1 doctor answer1 doctor weighed in
A 20-year-old female asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Dec 27, 2015

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.